# SDR ABXA20160720121

- Difficulty date: July 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531390901101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK, STA 440-STA 660, LBL11 HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION .090" MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  REMOVED CORRODED SEAT TRACK, STA 440-660, LBL11 IAW SRM 51-40-02.  FABRICATED SEAT TRACK IAW DWG 368-53-13-90908 AND REO-G20087, REV A.  ALODINED AND PRIMED IAW SRM 51-20-01 AND 53-00-52.  PAINTED SEAT TRACK IAW DWG 368-53-13-90908.  INSTALLED SEAT TRACK IAW DWG 36-13-90899.  FINAL REF REO-G20087, REV C AND REA B653-62028DE, REV IR.  SEAT TRACK, PN 368-53-13-90901-101, STA 440-660, LBL11.  ACFT WAS GROUNDED.
